• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

increase

  1. A

    Antipsychotics/Schizophrenia

    Make up your own mind - http://www.madinamerica.com/2010/04/schizophrenia/ The long-term outcomes literature for antipsychotics, which has been compiled over a period of nearly 50 years, consistently tells of drugs that increase the likelihood that a person diagnosed with schizophrenia will...
  2. M

    Hypochondria

    Does anyone else have manifestations of this phobia along with their anxiety? I seem to get bouts of it when my anxiety levels increase above their norm, find it very distressing.
  3. microbrat

    Buspar!

    Hello, I'm being treated with Buspar for my severe anxiety. When I first started on 5 mg 2 times a day, my anxiety seemed to increase, so my PCP doubled my dose to 10 mg 2 times a day. My anxiety STILL continued to worsen, so my psychiatrist TRIPLED my dose to 10 mg 3 times a day. Since being...
  4. S

    Under-medicated

    Both me and my psych know I'm under-medicated but as I'm currently going through tests for something possibly caused by the meds no one is going to increase my dose. It's shit because I'm starting to feel horrendous. I cried myself to sleep last night in my partners arms because I feel so...
  5. prairiechick

    My meds are making me sick

    I started Cymbalta about a month ago, the lower dose to start off with, and I was nauseous and had a stomach ache for nearly 2 weeks. I had to have a dose increase, and this time the nausea feels worse. I hope it will go away soon, because I really need an anti-depressant to work.
  6. F

    Antidepressants In The UK

    Most of the studies on antidepressant use come from the USA and the UK, although the pattern also seems to hold for other European countries. The rapid rise of antidepressants from niche drugs to mega-sellers is perhaps the single biggest change in the way medicine treats mental illness since...
  7. wendolene26

    Increase dose in meds . . .feel strange

    After a particularly bad weekend and a major bit of a relapse, I spoke to NHS 24 and then to a GP on the Monday morning. The GP reassured me that it was a relapse which can sometimes happen after taking anti-depressants for 4-5 weeks but also said that perhaps it was a sign that my pills should...
  8. S

    Underactive Thyroid

    Hello, I have an Underactive Thyroid & although I've recently had a blood test & all seems fine, I'm feeling so drained. Can the GP increase my dosage slightly to help just that little bit more or will this be refused ?
  9. RedRoseBeauty

    Doctor's today

    Not going to lie I am freaking out. I caused an arguement with my boyfriend last night because he saw me type on here I thought I'd eaten too much + all I'd had was 2 slices of bread + a bit of lasagne. + I wrote in my diary I wanted to be sick which he also read. I am so worried, I don't want...
  10. H

    New to Lamotragine

    Hi I am new to this forum, I am an 18 year old female and I am wanting some more information about the drug Lamotragine. I have been taking this for a week now because of depression and anxiety and I seem to have an increase in appetite and increase in anxiety. Is this a normal effect? I am...
  11. prairiechick

    What should I tell my psych on Monday?

    I know I should tell her about the 2 nights I tried to reduce my Seroquel, but I am reluctant to do so. I don't want a lecture. I know I should tell her that I'm still not sleeping so great, even now that I'm back to my prescribed dose and taking valerian in addition to 15 mg of Zopiclone...
  12. lulubelle

    Hope this makes you laugh, but a smile will do!

    Hey guys, someone posted this on my student forum and it made me laugh out loud, which is so rare I though i would try to spread the cheer: An actual question given on a University of Washington chemistry mid –term paper. “Is Hell exothermic (gives off heat) or endothermic (absorbs heat)...
  13. B

    Increase in Medication

    Hi all... I have Bipolar and currently take 800mg of Lithium and 750mg of Valproic Acid, but lately i have not felt too well and have fallen into a depressive phase of the illness and have needed some time of work as I have felt too ill to go to work. following a blood test and an appointment...
  14. prairiechick

    Struggling so much with food

    I am a semi-recovered bulimic, and I say semi because I have gone back to laxative use, partly because my meds for depression and mania are making me SO CONSTIPATED. But I am over-using them to compensate for eating too much. I am so discouraged with my weight, having gained 40 lbs in 2 years...
  15. lulubelle

    Psychiatrist is a peanut!

    Sorry have to get this rant out, just recieved a letter from my psychiatrist, which is a summary of our last meeting and it just proves that man doesn't take a blind bit of notice of what I say- He says "she thinks her medication is not working anymore. however, i noted that she continues to be...
  16. M

    Mirtazapine

    Hello all, after a brief flirtation with Amatritptyline (one week until doc realised wldnt do well with my arrythmia) he has now prescribed Mirtazapine. I'm concerned about the possible appetite increase a subsequent weight increase and also the "thick head" in the morning.I would appreciate...
  17. G

    New to the forums...reaching out for help

    Hey everyone! I've been diagnosed with GAD since 2006 and relunctantly went on 10mg of Lexapro. I am so glad I did because life became much more manageable. Now it seems my anxiety level is increasing so I was just put on 20mg and Xanax for panic attacks, which I use sparingly. I'm finding that...
  18. sarahcherry

    anyone else using citolopram?

    Was only given this recently, psych told me it was an anti-depressant and a tranquilser. quite confused as what it is meant to do. Felt very ill for the first week and couldn't eat. Now a few weeks later they want to increase my dose, afriad I will be sick all over again. any one else had...
  19. F

    Popular Antidepressant Associated With A Dramatic Increase In Suicidal Thoughts

    Popular Antidepressant Associated With A Dramatic Increase In Suicidal Thoughts Nortriptyline has been found to cause a ten-fold increase in suicidal thoughts in men when compared to its competitor escitalopram. These findings are published in the open access journal BMC Medicine...
Top